RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1986, Volume 287, Number 5, Pages 1054–1058 (Mi dan8648)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Spherical functions on pseudo-Riemannian symmetric spaces of rank $1$

V. F. Molchanov

Tambov State Pedagogical Institute

Full text: PDF file (690 kB)

Bibliographic databases:
UDC: 517.98
Presented: С. М. Никольский
Received: 13.02.1985

Citation: V. F. Molchanov, “Spherical functions on pseudo-Riemannian symmetric spaces of rank $1$”, Dokl. Akad. Nauk SSSR, 287:5 (1986), 1054–1058

Citation in format AMSBIB
\Bibitem{Mol86}
\by V.~F.~Molchanov
\paper Spherical functions on pseudo-Riemannian symmetric spaces of rank $1$
\jour Dokl. Akad. Nauk SSSR
\yr 1986
\vol 287
\issue 5
\pages 1054--1058
\mathnet{http://mi.mathnet.ru/dan8648}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=839701}
\zmath{https://zbmath.org/?q=an:0628.22005}


Linking options:
  • http://mi.mathnet.ru/eng/dan8648
  • http://mi.mathnet.ru/eng/dan/v287/i5/p1054

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. K. Rogov, “The Fourier–Mellin–Whittacker transform on horospheres of homogeneous pseudo-riemannian symmetric space of rank 1”, Math. USSR-Sb., 66:2 (1990), 343–361  mathnet  crossref  mathscinet  zmath  isi
    2. V. K. Rogov, “Eigenfunctions of the Beltrami–Laplace operator on homogeneous pseudo-Riemannian symmetric spaces of rank 1”, Russian Acad. Sci. Sb. Math., 75:2 (1993), 371–404  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:7
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019